HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Flat lightlike hypersurfaces in Lorentz-Minkowski 4-space

Files in This Item:
JGP59-11_p1528-1546.pdf308.23 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Flat lightlike hypersurfaces in Lorentz-Minkowski 4-space
Authors: Izumiya, Shyuichi Browse this author →KAKEN DB
Romero Fuster, María del Carmen Browse this author
Saji, Kentaro Browse this author
Keywords: Flat lightlike hypersurface
Lightlike flat spacelike surface
Lorentz-Minkowski space
Legendrian singularities
Issue Date: Nov-2009
Publisher: Elsevier B.V.
Journal Title: Journal of Geometry and Physics
Volume: 59
Issue: 11
Start Page: 1528
End Page: 1546
Publisher DOI: 10.1016/j.geomphys.2009.07.017
Abstract: The lightlike hypersurfaces in Lorentz-Minkowski space are of special interest in Relativity Theory. In particular, the singularities of these hypersurfaces provide good models for the Study of different horizon types. We introduce the notion of flatness for these hypersurfaces and study their singularities. The classification result asserts that a generic classification of flat lightlike hypersurfaces is quite different from that of generic lightlike hypersurfaces.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 泉屋 周一

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University